• Publications
  • Influence
Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme.
TLDR
This study suggests that an illustrated atlas is a useful tool for standardizing the diagnosis of acute severe bullous disorders that are attributed to drugs or infectious agents.
Anticonvulsant hypersensitivity syndrome. In vitro assessment of risk.
TLDR
Arene oxide metabolites of aromatic anticonvulsants (phenytoin, phenobarbital, and carbamazepine) may be involved in the pathogenesis of hypersensitivity reactions and cells from patients' parents exhibited in vitro toxicity that was intermediate between values for controls and patients.
A validation study of The Geriatric Depression Scale short form
TLDR
The Geriatric Depression Scale short form appears to be a useful, valid screening instrument in this population of geriatric affective disorders patients.
Recommendations for HLA‐B*15:02 and HLA‐A*31:01 genetic testing to reduce the risk of carbamazepine‐induced hypersensitivity reactions
To systematically review evidence on genetic risk factors for carbamazepine (CBZ)–induced hypersensitivity reactions (HSRs) and provide practice recommendations addressing the key questions: (1)
Association of human herpesvirus 6 reactivation with the flaring and severity of drug‐induced hypersensitivity syndrome
TLDR
The association of human herpesvirus (HHV)‐6 reactivation with DIHS has been reported and the causative drugs for DIHS are limited to the following eight.
Anticonvulsant Hypersensitivity Syndrome
TLDR
Patients with anticonsvulsant hypersensitivity syndrome should avoid all aromatic anticonvulsants; benzo-diazepines, valproic acid (sodium valproate) or one of the newer anticonVulsants can be used for seizure control; however, valProic acid should be used very cautiously in the presence of hepatitis.
Erythema Multiforme, Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in Children
TLDR
Infectious agents, particularly herpes simplex virus, and drugs, especially the sulphonamides and penicillins, are the most common aetiological agents and correlates better with aetiology than the practice that preceded it.
Hyponatremia and the syndrome of inappropriate secretion of antidiuretic hormone associated with the use of selective serotonin reuptake inhibitors: a review of spontaneous reports.
TLDR
Elderly people may be at increased risk for hyponatremia associated with SSRI use, and Physicians caring for elderly patients should be aware of this potentially serious but reversible adverse effect.
...
1
2
3
4
5
...